Volume 10, issue 3 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A dilogarithmic formula for the Cheeger–Chern–Simons class

Johan L Dupont and Christian K Zickert

Geometry & Topology 10 (2006) 1347–1372

arXiv: 0903.0284

Abstract

We present a simplification of Neumann’s formula for the universal Cheeger–Chern–Simons class of the second Chern polynomial. Our approach is completely algebraic, and the final formula can be applied directly on a homology class in the bar complex.

Keywords
Extended Bloch group, Cheeger–Chern–Simons class
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 57T30
References
Forward citations
Publication
Received: 2 August 2005
Accepted: 14 June 2006
Published: 26 September 2006
Proposed: Shigeyuki Morita
Seconded: Joan Birman, Robion Kirby
Authors
Johan L Dupont
Department of Mathematics
University of Aarhus
DK-8000 Århus
Denmark
Christian K Zickert
Department of Mathematics
Columbia University
New York, NY 10027
USA